# SDR UPS06448598

- Difficulty date: October 19, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK O/B FLANGE CORRODED AT STA 1910-1920 LBL 75".  CORROSION BLEND OUT 0.040" BY 5/8" BY 1.5" EXCEED SRM 53-10-01 FIG 1 LIMITS.  CORRODED SEAT TRACK REPAIRED PER SRM 53-10-05 FIG 1A FROM BS 1830 - 1950 LBL 75" AREA REFER NRC 51205 FOR WORKING DETAIL.
